Aniexty return

Hi Everyone

Have,not been on here for 3 months now came of meds over the last year diazapan completely of them now gradually cut them down over the year after being on them for 2 years small dosages of 6mg 4mg 2mg 1mg half a mm then then zero then all of a sudden today l am having the most allwfull panic attacks for know reason wonder if it could be that l have not been sleeping well or something else it taken so long to get of these meds why does this suddenly happen does anyone else had or having the same problem please tell l do not know what to do tryed all the old techniques but they do not seem to work like they did before l thought after everythinge and cbt this would get better how wrong am l can anyone help

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

oldestnewest

    You may also like...